Peyronies Society Forums

Please login or register.

Login with username, password and session length
Advanced search  

News:

Welcome to Dr. Landon Trost - Directly answering member questions in the "Medical Professionals" section below the Treatment boards. https://www.peyroniesforum.net/index.php/topic,16512.0.html

Pages: [1] 2 3 ... 10
 1 
 on: Today at 08:24:21 AM 
Started by healthyconsumption - Last post by healthyconsumption
I am looking to get a new VED to replace the Bathmate. Has anyone expereinced the problem below and now using a better VED? Can you recommend one and what's the best place to buy it? I don't see any Australian stores that stock the Soma Correct, which I think is most recommended one?

Before I developed hard flaccid and peyronie's, I used Bathmate. I feel like the larger entry of the Bathmate forced me to place it in a wy that pressed against my corpus spongiosum (half way down my scrotum, if that makes sense). As a result, I think I have a mild plaque partially obstructing the spongiosum and contributes to my hard flaccid problem. I can feel a sort of a dent, that is slowly getting software and smaller, hopefully it will all be gone.


 2 
 on: Today at 07:56:57 AM 
Started by Fix This - Last post by healthyconsumption
Keep us posted Bayou, and good luck!

I've been reluctant to supplement with vitamin C, collagen, or calcium.

 3 
 on: Today at 07:47:37 AM 
Started by Anbil - Last post by healthyconsumption
It is wishful thinking to think taking an oral supplement is going to get rid of plaque in the penis

We now have CRISPR, TALEN, RLR, etc. People would have died from a simple flu, and nobody used to believe in bacteria or viruses.

If it was over a hundred years ago, someone pulled out a phone and started playing online game, they'll be burned at a stake. Back further, blodo letting was thing. In my reality, I don't believe that it's impossible, the cure just hasn't been found yet.

One day someone may come out with a topical application, and systemic treatment with rounds of injection of a substance into a downstream blood stream towards the penis, and an oral medication.

 4 
 on: Today at 03:46:23 AM 
Started by Thepweybljnder - Last post by Zlobenia
It could very well be a crapshoot. I had some injuries that went away within a few weeks, another within six months: I still have a few I've had for a year. Whatever you do, don't do anything out of the ordinary to your penis for a while and don't use it if you get pain or anything when you get an erection, but if it doesn't hurt or anything and it's not getting worse you shouldn't need to totally avoid using it if that's difficult. In my experience it's better to err on the side of caution with this stuff. Go see your doctor and ask about the bruising etc. and try some cold packs perhaps.

 5 
 on: Yesterday at 11:22:19 PM 
Started by Sayedd087 - Last post by Hawk
First, you can't expect much in the way of answers if you don't fill in information about your case in your signature line.

I will be brief:
You are not taking 4 drugs.  l-carnitine, l-arginine, CoQ10 supplements from food.
l-carnitine, l-arginine is essentially the same thing.  Most people would not take both.
Colchicine is pretty widely considered of little value with significant side effects.

 6 
 on: Yesterday at 11:02:49 PM 
Started by Thepweybljnder - Last post by Hawk
Your topic was moved from Dr. Trost's Board for several reasons.  Any of these would have been reason to move the post.

1. You have not even familiarized yourself with Dr. Trost's name and repeated addressed him with the wrong name
2. You did not clearly think through your question so you could make a clear, concise post.  You ultimately made two posts trying to ask your question.  If you have to write a draft first and correct it or fine-tune it, then do that.  Do NOT try to work out the questions you are posting it.
3. You have not filled in your signature line that gives necessary background information about your case.
4. You don't even provide your actual country of residence which is very relevant when responding to your questions
5. The answer to your question is common, well-known information available in hundreds of posts on the forum.  It is not the caliber of question that requires the doctor to take up his free time to answer.  If you had made more than eight posts on the forum, you would likely have the answer to this simple question.  Dr. Trost is not here, so you don't have to read or ask basic questions on the forum. He has limited time away from his practice and his family.  Please respect that time.

 7 
 on: Yesterday at 04:51:52 PM 
Started by Thepweybljnder - Last post by Thepweybljnder
Thank you so much for the reply. So should I just leave it alone completely, and abstain from any action to let it heal by itself? And how long do you think it takes for these mild injuries and dents to disappear?

 8 
 on: Yesterday at 04:25:28 PM 
Started by solentneil - Last post by solentneil
It was going from the acute stage to the chronic stage I think. The pain stopped. I still have bottle necking with the penis almost half the thickness at the base. My doctor said don't worry it won't snap off. My penis has just gone straight. The bend was about 45 degrees. Pics of it are in my old posts. The plaque is still there.

 9 
 on: Yesterday at 04:23:55 PM 
Started by Bud luck - Last post by Bud luck
I bought Verapamil 15% cream. I will use it for 3 months and report the results

 10 
 on: Yesterday at 01:38:32 PM 
Started by solentneil - Last post by Kobegianna
I’m happy that you are happy. It’s awesome that you found someone new and the sex is good but as far the Peyronies goes what treatments did you do? It just straighten out by itself? You just went from fully impotent to getting elections again? Also with the bottle necking you are still rigid  and stable enough for penetration?

Pages: [1] 2 3 ... 10